# SDR AALA20060618

- Difficulty date: August 26, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT ROWS 24DEF TO 28DEF INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 25DEF FOR INOPERATIVE CEILING EMERGENCY LIGHTS AT SEAT ROWS 24DEF TO 28DEF. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
